S. Mennou ; A. Chillali ; A. Kacha - Matrix continued fractions and Expansions of the Error Function

cm:10395 - Communications in Mathematics, December 27, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10395
Matrix continued fractions and Expansions of the Error Function

Authors: S. Mennou ; A. Chillali ; A. Kacha

    In this paper we recall some results and some criteria on the convergence of matrix continued fractions. The aim of this paper is to give some properties and results of continued fractions with matrix arguments. Then we give continued fraction expansions of the error function erf(A) where A is a matrix. At the end, some numerical examples illustrating the theoretical results are discussed.


    Volume: Volume 31 (2023), Issue 1
    Published on: December 27, 2022
    Accepted on: November 30, 2022
    Submitted on: November 30, 2022
    Keywords: Mathematics - Number Theory

    Share

    Consultation statistics

    This page has been seen 36 times.
    This article's PDF has been downloaded 35 times.